Filtros : "Laca, M." Limpar

Filtros



Refine with date range


  • Source: Journal fur die Reine und Angewandte Mathematik. Unidade: IME

    Subjects: ÁLGEBRA, MATRIZES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EXEL FILHO, Ruy; LACA, M. Cuntz-Krieger algebras for infinite matrices. Journal fur die Reine und Angewandte Mathematik[S.l.], v. 512, p. 119-172, 1999. Disponível em: < https://doi.org/10.1515/crll.1999.051 > DOI: 10.1515/crll.1999.051.
    • APA

      Exel Filho, R., & Laca, M. (1999). Cuntz-Krieger algebras for infinite matrices. Journal fur die Reine und Angewandte Mathematik, 512, 119-172. doi:10.1515/crll.1999.051
    • NLM

      Exel Filho R, Laca M. Cuntz-Krieger algebras for infinite matrices [Internet]. Journal fur die Reine und Angewandte Mathematik. 1999 ; 512 119-172.Available from: https://doi.org/10.1515/crll.1999.051
    • Vancouver

      Exel Filho R, Laca M. Cuntz-Krieger algebras for infinite matrices [Internet]. Journal fur die Reine und Angewandte Mathematik. 1999 ; 512 119-172.Available from: https://doi.org/10.1515/crll.1999.051

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020